# SDR HEEA087862

- Difficulty date: June 19, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407050201115
- Part serial: A238
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MLG CROSSTUBE HAS CORROSION DUE TO IMPROPER PROTECTION DURING MANUFACTURING PROCESS NEAR STRAP ASSY. REPLACED WITH SERVICEABLE PART.
